# SDR YENA2024060300806

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 10,749 hours, 2,006 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#842, DUB-JFK. 'FUMES EVENT 10,000 FT CLIMB OUT; REFL/P 4037420-1 (PERFORMED TSM 05-50-00-810-831-A. USING TSM AND DECISION TABLE, DETERMINED TYPE 3 CORRECTIVE ACTION TYPE. PERFORMED DUAL ENG RUNS IAW AMM 71-00-00-810-847-A. NO ODOR OR FUMES DETECTED. AS PRECAUTIONARY, INSPECTED APU PER AMM 49-00-00-200-811.NO FINDINGS.)  FOR TSM AND L/P 4037421-2 (PERFORMED BSI OF ENG 1 & ENG 2 LPC 2&3 FOUND NO EVIDENCE OF OIL OR DEFECT'S BOTH ENG ARE OK FOR SERVICE. IAW MM 72-31-00.) FOR BORO INSPECTION. FOLLOWED SECTION B2 OF INFO NOTICE 2017-T015, PERFORMED LEVEL A DECONTAMINATION, NO ODOR NOTED AT THIS TIME. AS A PRECAUTION, R+R OF RECIRCULATION FILTERS PER AMM 21-21-41.'
